# SDR UALA2009011900186

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 48,336 hours, 17,449 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  RECEIVED A FWD LAV SMOKE INDICATION.  FLIGHT DIVERTED.  CREW REPORT: RECEIVED A FWD LAV SMOKE INDICATION. NO VISIBLE SMOKE PRESENT.  ALARM WAS RESET ON CIDS PANEL.  FAULT WAS ACTUALLY WITH LAV F, WHICH IS AFT MOST LAV.  INSPECTED AREA FOR ANY DISCREPANCIES, HEAT OR SMOKE, NO DISCREPANCIES FOUND.  RAN TEST OF LAV SMOKE SYSTEM THRU SDCU, ALL TEST NORMAL.  NO PROBLEMS NOTED ON PFR.  NO SIGNS OF TAMPERING   WITH SMOKE DETECTOR.  OK FOR SERVICE.
